December  2020, 9(4): 1057-1071. doi: 10.3934/eect.2020056

Differential inclusion problems with convolution and discontinuous nonlinearities

1. 

Department of Mathematics, Yulin Normal University, Yulin, Guangxi, 537000, China

2. 

College of Sciences, Guangxi University for Nationalities, Nanning 530006, Guangxi Province, China

3. 

Department of Mathematics, Université de Perpignan, 52 Avenue Paul Alduy, 66860, Perpignan, France

* Corresponding author

Received  October 2019 Revised  January 2020 Published  December 2020 Early access  May 2020

The paper investigates a new type of differential inclusion problem driven by a weighted (p, q)-Laplacian and subject to Dirichlet boundary condition. The problem fully depends on the solution and its gradient. The main novelty is that the problem exhibits simultaneously a nonlocal term involving convolution with the solution and a multivalued term describing discontinuous nonlinearities for the solution. Results stating existence, uniqueness and dependence on parameters are established.

Citation: Yongjian Liu, Zhenhai Liu, Dumitru Motreanu. Differential inclusion problems with convolution and discontinuous nonlinearities. Evolution Equations and Control Theory, 2020, 9 (4) : 1057-1071. doi: 10.3934/eect.2020056
References:
[1]

D. AvernaD. Motreanu and E. Tornatore, Existence and asymptotic properties for quasilinear elliptic equations with gradient dependence, Appl. Math. Lett., 61 (2016), 102-107.  doi: 10.1016/j.aml.2016.05.009.

[2]

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Universitext, Springer, New York, 2011.

[3]

S. Carl, V. K. Le and D. Motreanu, Nonsmooth Variational Problems and Their Inequalities. Comparison Principles and Applications, Springer Monographs in Mathematics, Springer, New York, 2007. doi: 10.1007/978-0-387-46252-3.

[4]

K. C. Chang, Variational methods for nondifferentiable functionals and their applications to partial differential equations, J. Math. Anal. Appl., 80 (1981), 102-129.  doi: 10.1016/0022-247X(81)90095-0.

[5]

F. H. Clarke, Optimization and Nonsmooth Analysis, John Wiley & Sons, Inc., New York, 1983.

[6]

Z. Liu and D. Motreanu, Inclusion problems via subsolution-supersolution method with applications to hemivariational inequalities, Appl. Anal., 97 (2018), 1454-1465.  doi: 10.1080/00036811.2017.1408076.

[7]

S. A. Marano and P. Winkert, On a quasilinear elliptic problem with convection term and nonlinear boundary condition, Nonlinear Anal., 187 (2019), 159-169.  doi: 10.1016/j.na.2019.04.008.

[8]

D. Motreanu and V. V. Motreanu, Non-variational elliptic equations involving $(p, q)$-Laplacian, convection and convolution, Pure Appl. Funct. Anal., preprint.

[9]

D. Motreanu and P. D. Panagiotopoulos, Minimax theorems and qualitative properties of the solutions of hemivariational inequalities, in Nonconvex Optimization and its Applications, 29, Kluwer Academic Publishers, Dordrecht, 1999. doi: 10.1007/978-1-4615-4064-9.

[10]

D. Motreanu and Z. Peng, Doubly coupled systems of parabolic hemivariational inequalities: Existence and extremal solutions, Nonlinear Anal., 181 (2019), 101-118.  doi: 10.1016/j.na.2018.11.005.

[11]

R. E. Showalter, Monotone operators in Banach space and nonlinear partial differential equations, in Mathematical Surveys and Monographs, 49, American Mathematical Society, Providence, RI, 1997.

[12]

M. Sofonea, W. Han and M. Shillor, Analysis and approximation of contact problems with adhesion or damage, in Pure and Applied Mathematics (Boca Raton), 276, Chapman & Hall/CRC, Boca Raton, FL, 2006.

[13] M. Sofonea and S. Migórski, Variational-hemivariational Inequalities with Applications, Monographs and Research Notes in Mathematics, CRC Press, Boca Raton, FL, 2018. 
[14]

E. Zeidler, Nonlinear Functional Analysis and its Applications. II/B. Nonlinear Monotone Operators, Springer-Verlag, New York, 1990. doi: 10.1007/978-1-4612-0985-0.

show all references

References:
[1]

D. AvernaD. Motreanu and E. Tornatore, Existence and asymptotic properties for quasilinear elliptic equations with gradient dependence, Appl. Math. Lett., 61 (2016), 102-107.  doi: 10.1016/j.aml.2016.05.009.

[2]

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Universitext, Springer, New York, 2011.

[3]

S. Carl, V. K. Le and D. Motreanu, Nonsmooth Variational Problems and Their Inequalities. Comparison Principles and Applications, Springer Monographs in Mathematics, Springer, New York, 2007. doi: 10.1007/978-0-387-46252-3.

[4]

K. C. Chang, Variational methods for nondifferentiable functionals and their applications to partial differential equations, J. Math. Anal. Appl., 80 (1981), 102-129.  doi: 10.1016/0022-247X(81)90095-0.

[5]

F. H. Clarke, Optimization and Nonsmooth Analysis, John Wiley & Sons, Inc., New York, 1983.

[6]

Z. Liu and D. Motreanu, Inclusion problems via subsolution-supersolution method with applications to hemivariational inequalities, Appl. Anal., 97 (2018), 1454-1465.  doi: 10.1080/00036811.2017.1408076.

[7]

S. A. Marano and P. Winkert, On a quasilinear elliptic problem with convection term and nonlinear boundary condition, Nonlinear Anal., 187 (2019), 159-169.  doi: 10.1016/j.na.2019.04.008.

[8]

D. Motreanu and V. V. Motreanu, Non-variational elliptic equations involving $(p, q)$-Laplacian, convection and convolution, Pure Appl. Funct. Anal., preprint.

[9]

D. Motreanu and P. D. Panagiotopoulos, Minimax theorems and qualitative properties of the solutions of hemivariational inequalities, in Nonconvex Optimization and its Applications, 29, Kluwer Academic Publishers, Dordrecht, 1999. doi: 10.1007/978-1-4615-4064-9.

[10]

D. Motreanu and Z. Peng, Doubly coupled systems of parabolic hemivariational inequalities: Existence and extremal solutions, Nonlinear Anal., 181 (2019), 101-118.  doi: 10.1016/j.na.2018.11.005.

[11]

R. E. Showalter, Monotone operators in Banach space and nonlinear partial differential equations, in Mathematical Surveys and Monographs, 49, American Mathematical Society, Providence, RI, 1997.

[12]

M. Sofonea, W. Han and M. Shillor, Analysis and approximation of contact problems with adhesion or damage, in Pure and Applied Mathematics (Boca Raton), 276, Chapman & Hall/CRC, Boca Raton, FL, 2006.

[13] M. Sofonea and S. Migórski, Variational-hemivariational Inequalities with Applications, Monographs and Research Notes in Mathematics, CRC Press, Boca Raton, FL, 2018. 
[14]

E. Zeidler, Nonlinear Functional Analysis and its Applications. II/B. Nonlinear Monotone Operators, Springer-Verlag, New York, 1990. doi: 10.1007/978-1-4612-0985-0.

[1]

Lijing Xi, Yuying Zhou, Yisheng Huang. A class of quasilinear elliptic hemivariational inequality problems on unbounded domains. Journal of Industrial and Management Optimization, 2014, 10 (3) : 827-837. doi: 10.3934/jimo.2014.10.827

[2]

Antonia Chinnì, Roberto Livrea. Multiple solutions for a Neumann-type differential inclusion problem involving the $p(\cdot)$-Laplacian. Discrete and Continuous Dynamical Systems - S, 2012, 5 (4) : 753-764. doi: 10.3934/dcdss.2012.5.753

[3]

Hironobu Sasaki. Small data scattering for the Klein-Gordon equation with cubic convolution nonlinearity. Discrete and Continuous Dynamical Systems, 2006, 15 (3) : 973-981. doi: 10.3934/dcds.2006.15.973

[4]

Phuong Le. Symmetry of singular solutions for a weighted Choquard equation involving the fractional $ p $-Laplacian. Communications on Pure and Applied Analysis, 2020, 19 (1) : 527-539. doi: 10.3934/cpaa.2020026

[5]

Xianling Fan, Yuanzhang Zhao, Guifang Huang. Existence of solutions for the $p-$Laplacian with crossing nonlinearity. Discrete and Continuous Dynamical Systems, 2002, 8 (4) : 1019-1024. doi: 10.3934/dcds.2002.8.1019

[6]

Kyeong-Hun Kim, Kijung Lee. A weighted $L_p$-theory for second-order parabolic and elliptic partial differential systems on a half space. Communications on Pure and Applied Analysis, 2016, 15 (3) : 761-794. doi: 10.3934/cpaa.2016.15.761

[7]

Nikolaos S. Papageorgiou, Vicenţiu D. Rădulescu, Jian Zhang. Sequences of high and low energy solutions for weighted (p, q)-equations. Discrete and Continuous Dynamical Systems - S, 2022  doi: 10.3934/dcdss.2022114

[8]

Leszek Gasiński, Nikolaos S. Papageorgiou. Three nontrivial solutions for periodic problems with the $p$-Laplacian and a $p$-superlinear nonlinearity. Communications on Pure and Applied Analysis, 2009, 8 (4) : 1421-1437. doi: 10.3934/cpaa.2009.8.1421

[9]

Mingqi Xiang, Binlin Zhang. A critical fractional p-Kirchhoff type problem involving discontinuous nonlinearity. Discrete and Continuous Dynamical Systems - S, 2019, 12 (2) : 413-433. doi: 10.3934/dcdss.2019027

[10]

Yi Cao, Dong Li, Lihe Wang. The optimal weighted $W^{2, p}$ estimates of elliptic equation with non-compatible conditions. Communications on Pure and Applied Analysis, 2011, 10 (2) : 561-570. doi: 10.3934/cpaa.2011.10.561

[11]

L. Cherfils, Y. Il'yasov. On the stationary solutions of generalized reaction diffusion equations with $p\& q$-Laplacian. Communications on Pure and Applied Analysis, 2005, 4 (1) : 9-22. doi: 10.3934/cpaa.2005.4.9

[12]

Zhaoquan Xu, Chufen Wu. Spreading speeds for a class of non-local convolution differential equation. Discrete and Continuous Dynamical Systems - B, 2020, 25 (11) : 4479-4492. doi: 10.3934/dcdsb.2020108

[13]

Shanming Ji, Jingxue Yin, Yutian Li. Positive periodic solutions of the weighted $p$-Laplacian with nonlinear sources. Discrete and Continuous Dynamical Systems, 2018, 38 (5) : 2411-2439. doi: 10.3934/dcds.2018100

[14]

Francisco Odair de Paiva, Humberto Ramos Quoirin. Resonance and nonresonance for p-Laplacian problems with weighted eigenvalues conditions. Discrete and Continuous Dynamical Systems, 2009, 25 (4) : 1219-1227. doi: 10.3934/dcds.2009.25.1219

[15]

Zengyun Wang, Jinde Cao, Zuowei Cai, Lihong Huang. Finite-time stability of impulsive differential inclusion: Applications to discontinuous impulsive neural networks. Discrete and Continuous Dynamical Systems - B, 2021, 26 (5) : 2677-2692. doi: 10.3934/dcdsb.2020200

[16]

Guowei Dai. Bifurcation and one-sign solutions of the $p$-Laplacian involving a nonlinearity with zeros. Discrete and Continuous Dynamical Systems, 2016, 36 (10) : 5323-5345. doi: 10.3934/dcds.2016034

[17]

Kanishka Perera, Andrzej Szulkin. p-Laplacian problems where the nonlinearity crosses an eigenvalue. Discrete and Continuous Dynamical Systems, 2005, 13 (3) : 743-753. doi: 10.3934/dcds.2005.13.743

[18]

Jiabao Su, Rushun Tian. Weighted Sobolev embeddings and radial solutions of inhomogeneous quasilinear elliptic equations. Communications on Pure and Applied Analysis, 2010, 9 (4) : 885-904. doi: 10.3934/cpaa.2010.9.885

[19]

Peter I. Kogut, Olha P. Kupenko. On optimal control problem for an ill-posed strongly nonlinear elliptic equation with $p$-Laplace operator and $L^1$-type of nonlinearity. Discrete and Continuous Dynamical Systems - B, 2019, 24 (3) : 1273-1295. doi: 10.3934/dcdsb.2019016

[20]

Mingqi Xiang, Binlin Zhang, Die Hu. Kirchhoff-type differential inclusion problems involving the fractional Laplacian and strong damping. Electronic Research Archive, 2020, 28 (2) : 651-669. doi: 10.3934/era.2020034

2020 Impact Factor: 1.081

Metrics

  • PDF downloads (299)
  • HTML views (286)
  • Cited by (0)

Other articles
by authors

[Back to Top]